MathSciNet Relay Station
MathSciNet bibliographic data
MR1750777 58J65 (53D05 53D12 60H99 60J65)
Léandre, R. Cover of the Brownian bridge and stochastic symplectic action. Rev. Math. Phys. 12 (2000), no. 1, 91–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement